# SDR N6WA2023091401

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 31,432 hours, 22,545 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING ON EICAS DURING CRUISE @ FL240. FOUND A BLOWN MUFF AND LOOSE CLAMP ON THE RH PACK. BOTH WERE SECURED AND CHECKED FOR LEAKS NONE WERE NOTED. RAN ENGINE AT IDLE/HIGH POWER ALL OPC GOOD. IAW CRJ 550 AMM 21-61-08.
